Approximation of functions belonging to the weighted L(a, M, omega)-class by trigonometric polynomials
Keywords:Trigonometric approximation, Orlicz space, weighted Orlicz space, Boyd indices, Muckenhoupt weight, weighted $L(\alpha ,M,\omega )$ class, modulus of continuity
In this work the approximation of the functions by means and of the trigonometric Fourier series in weighted Orlicz spaces with Muckenhoupt weights are studied.
Download data is not yet available.
How to Cite
Jafarov, S. Z. . (2018). Approximation of functions belonging to the weighted L(a, M, omega)-class by trigonometric polynomials. New Zealand Journal of Mathematics, 48, 11–23. Retrieved from https://nzjmath.org/index.php/NZJMATH/article/view/24